# SDR FDEA202307031142

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 57,779 hours, 30,516 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777100001000
- Part serial: AD1766
- Condition: Delaminated
- Location: 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER OUTBD HINGE ARM OUTBD SURFACE AND OUTBD HINGE ARM LWR SURFACE   FOUND DELAMINATION. SIZE: (1): 50MM*20MM, DEPTH: 1.60MM (2): 10MM*15MM DEPTH:2.3MM PERFORMED THE REPAIR ON RH WING #5 SPOILER OUTBD HINGE ARM OUTBD SURFACE AND   OUTBD HINGE ARM LWR SURFACE PER FEDEX EA # 6-5750-T0374956 TITLE: WING - FLIGHT   SURFACE - RH 5# SPOILER CENTER HINGE ARMS LOWER AND OUTSIDE SURFACE DELAMINATION.   THIS IS CAT. A REPAIR AND IT IS MAJOR REPAIR IAW FEDEX GMM6-2-100.
